# SDR SWAA2014100932824

- Difficulty date: September 13, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 94,602 hours, 65,489 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 31A1355
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON ACCESS PANEL 5843R SUPPORT ANGLE CRACKED AT STATION 366.  R & R ANGLE IAW SRM & DWG.
